# SDR AALA201709279006

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 10,818 hours, 4,244 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION FOR R2 DOOR EMERGENCY CYLINDER PRESSURE LOW.  CHARGED THE R2 DOOR EMERGENCY OPERATION CYLINDER IAW AMM.
